# SDR GLBA20090611A

- Difficulty date: June 11, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 24,538 hours, 26,444 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 1202319003
- Condition: Deteriorated
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DESCENDING THROUGH 3000 FT, CARGO DOOR ANNUNCIATOR ILLUMINATED AND AC DEPRESSURIZED. UPON LANDING, LIGHT EXTINGUISHED AND DOOR WAS FOUND SECURE UPON WALKAROUND.  MX  INSTALLED NEW CARGO DOOR SEAL  AND ATTACHING PARTS. OPS AND PRESSURE CHECK WERE GOOD. RIGGED AND ADJUSTED AND TESTED IAW 52-30-03 AND 52-30-00.
